MathSciNet Relay Station
MathSciNet bibliographic data
MR2498961 53C42 (53C50)
Caminha, A.; de Lima, H. F. Complete vertical graphs with constant mean curvature in semi-Riemannian warped products. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 1, 91–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement